Patient :Okay so here is the deal, I started my period July 10th and last until around the 16th I think it was around the 13th I had sex with a condom during sex it broke and he ejaculated inside me without knowing of the condom breaking. Within less than 8 hours the next morning I took plan b. about a week later I had brownish pink spotting. Which is common of taking plan b. it's been about 2 weeks and I had unprotected sex he peed since last ejaculation a couple of times which should flush out any sperm. He only went in and out a couple of times and stopped without ejaculation. It's been about 3-4 days since then and about 2 1/2 weeks since I took plan b and I'm having brownish stings and brown spotting. Could I be pregnant. We always wear a condom and he always pulls out before ejaculation except for what happened with the condom breaking and we didn't wear one 3-4 days ago. Without ejaculating and peeing numerous times before. Could I be pregnant???? Or am I just freaking out and it's just side effects Messing up my functioning im with bleeding. My period isn't until the 11th of August and it is July 31st..
Withdrawing before ejaculation is not a reliable method of contraception. Having said that, it is highly unlikely that you could be pregnant especially since the ejaculation was not inside your vagina. Precum or pre-ejaculatory fluid is the secretion from the glands in the aroused penis. This fluid rarely ever contains active sperms so it is very unlikely a woman gets pregnant because of the pre-cum.
Delayed menses as well as brownish spotting are both side effects of emergency contraception. A variety of reasons other than pregnancy such as hormonal imbalances, weight fluctuations, thyroid illness, polycystic ovaries etc. are all causes of delayed menses.
I can understand that you both must be really worried about this; it is easier to take a home pregnancy test and find out whether you are pregnant or not rather than stressing about the possibility of a pregnancy.
If you are not planning to have a baby soon it is best you use a reliable contraceptive method to stay protected. I strongly urge you to visit a family planning clinic or a contraception counselor and discuss the benefits and use of emergency contraceptive or morning after pills. Armed with the proper knowledge, I am sure you will be able to avoid such anxious times in the future
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.